Journal of the Mathematical Society of Japan

Singularities of solutions of equations with noninvolutive characteristics-I; the case of second order Fuchsian equations

Sunao ŌUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 2 (1993), 215-251.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105256

Digital Object Identifier
doi:10.2969/jmsj/04520215

Mathematical Reviews number (MathSciNet)
MR1206651

Zentralblatt MATH identifier
0780.35002

Subjects
Primary: 35A20: Analytic methods, singularities

Citation

ŌUCHI, Sunao. Singularities of solutions of equations with noninvolutive characteristics-I; the case of second order Fuchsian equations. J. Math. Soc. Japan 45 (1993), no. 2, 215--251. doi:10.2969/jmsj/04520215. https://projecteuclid.org/euclid.jmsj/1227105256


Export citation